Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inverse theorems for functions in $ L\sb{p}$ and other spaces


Author: Z. Ditzian
Journal: Proc. Amer. Math. Soc. 54 (1976), 80-82
DOI: https://doi.org/10.1090/S0002-9939-1976-0393958-7
MathSciNet review: 0393958
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Inverse theorem proved by R. De Vore for $ C( - \infty ,\infty )$ is proved to be true also for $ {L_p}$. This is an answer to a problem posed by De Vore in his book, The approximation of continuous functions by positive linear operators.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0393958-7
Article copyright: © Copyright 1976 American Mathematical Society